# SDR DJFA2010013

- Difficulty date: May 26, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N203FL
- Make and model: Beech 400A
- Aircraft serial: RK123
- Aircraft time: 8,261 hours, 6,927 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Part number: 45A61035011
- Condition: Broken
- Location: Lt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, MX FOUND THE LT FWD FLAP FOLLOW-UP CABLE SEVERELY CORRODED AND SEVERED AT THE MID BELL CRANK FERRULE.  THE CABLE WAS REPLACED.
